# SDR DXTA200400371

- Difficulty date: August 22, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 2,149 hours, 1,301 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Part serial: NSN
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR LIGHT DID NOT ILLUMINATE AFTER GEAR WAS SELECTED DOWN.  BLEW GEAR DOWN AND PULLED GEAR UPLOCK RELEASE HANDLE IN LAV IAW ABNORMAL CHECKLIST.  REPLACED 2 DEFECTIVE RT GEAR DOWN ANNUNCIATOR BULBS W/2 NEW BULBS.  VISUALLY INSP GEAR HARNESS AND FOUND OK.  RESET EMERG BLOW DOWN AND GEAR MANUAL RELEASE SYSTEM.  CYCLED GEAR 15 TIMES,  PERFORMED HYD SYSTEM BLEED WITH AIRCRAFT ON JACKS.  BLED RESERVOIR AND SERVICED TO 70 PERCENT (FULL AT PSI).  SERVICED GEAR BLOW DOWN BOTTLE TO 1900 PSI,  GEAR/ IND SYSTEM OPS NORMAL.  WORK C/W IAW MM 32-60-00, 12-10-15.
